Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

138 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Red labia and low estrogen

Premium Questions

doctor1 MD

osteoporosis . I think estrogen is fairly low. Do you think estrogen deficiency can be responsible for all ... happened before. I eat well. lots of veggies, fruit, nuts, olive oil and fish. No red meat, a little dairy ...

doctor1 MD

My 46 year old wife had stage 1A invasive ductal breast cancer (low grade) around 4-5 years ago ... , negative lymph nodes (she had radiation but no chemotherapy ). Her cancer was found to be estrogen positive ...

doctor1 MD

and my labia and vulva is very red. I keep going to my doctor, but nothing she does helps me. Im starting ... doctor, ive been on canestan , flux pill, i eat yogart, estrogen cream to insert into my vagina. I am ...

doctor1 MD

or is the low estrogen level a bad sign. Thank you. XXXXXXX ... saying my estrogen had dropped to 130 since the last time i was tested which was prior to the egg ...

doctor1 MD

Hi, I have been suffering "menopause"symptoms for over 7 years, i am 43 years old. Last month my doctor put me on HRT , "ellest 1mg". I also had a blood test before i started taking the HRT. I have just finished the first packet today but have had...

Public Forum Discussions

doctor1 MD

and this morning I am nauseous I have taken a pregnancy test before and it was negative ! But I have red that implonon can sometimes cause the test to be negative I also have low estrogen levels and low iron and I am ...

doctor1 MD

for this to happen in girls because the body doesn t provide enough estrogen , and he called it a labia adhesion . He ... to wait until she is older and see if her body will produce more estrogen, and if there is no change ...

doctor1 MD

just travel to Africa and took Marlia pills. Health forums say it s probably low estrogen and my ...Hi I have a small pape cut feeling on my Labia minora . It started 2 days ago and I only felt ...

doctor1 MD

or my hormone changes or estrogen level low.Please give me some answer. Thank you. ...

doctor1 MD

with pain in my groin underarms & breasts, they came back normal except my estrogen level was only 25 , who do i see about this low level? thankyou janina ...

doctor1 MD

I am 43 and have suffered migraine with aura for several years. Iv recently read that low oestrogen can be a cause but can also be a risk of ovarian and breast cancer . Yet in another article migraine ...

doctor1 MD

upped to 5 vaginally. Is a low estrogen level at this stage a bad sign? Progesterone was 153.4 nmol ...Hi... I had a FET last weds. Had 1wk bloods done yesterday. Estrogen prior to transfer was 1100 ish ...

doctor1 MD

I recently had my hormone levels checked which indicated very low levels of estrogen and progesterone. I have been receiving the Deporalovera injection for seven years. In that time I have ...

doctor1 MD

in my stomach, hips, and thighs. My GYN stated I cannot take estrogen for past medical reasons/problems. Any suggestions to lose weight with low estrogen levels? ...

doctor1 MD

, not pregnant, not anemic but my estrogen levels were really low...should I be concerned, It hasn t been going ...

Mobile Questions and Answers

doctor1 MD

Estrogen may help if you are low on estrogen

doctor1 MD

acne is usually caused by hormonal excess not less. it usually occurs during puberty, pregnancy etc when demand for the hormones is high

doctor1 MD

Hello Yes it can cause palmer erythema or red palms. Thanks